# SDR DALA100276304

- Difficulty date: January 10, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 87,148 hours, 10,994 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER, MX FOUND 3 LT DOOR MOUNTED EMERGENCY LIGHT INOPERATIVE.  MX RESEATED THE POWER SUPPLY BATTERY.  OPS CHECK GOOD.
